# SDR SWAA2023092589581

- Difficulty date: August 15, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP LEADING EDGE WEB CRACKED BETWEEN STA 378 AND STA 353<[01] REMOVED AND REPLACED RT WING O/B MAIN FLAP. REF. 27-51-22-00-801/ 27-51-22-400-801
